# SDR ASM2002F00006

- Difficulty date: May 20, 2002
- Submitted: June 27, 2002
- Operation: Air carrier
- Aircraft: N205AM
- Make and model: Doug DC-9-87
- Aircraft serial: 49405
- System (JASC): 3420 · Attitude and Direction Data System
- Part: Indicator
- Condition: Inaccurate
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT RETURN TO FLIGHT AS A CONSEQUENCE OF 60 DEGREE DIFFERENCE ON LEFT HEADING OR AUXILIARY AHRS, DIFFERENCE COULD NOT BE CORRECTED.  AHRS ELECTRICAL CONNECTOR WAS CLEANED AND AHRS NR 1 WAS INTERCHANGED WITH AHRS NR 3, TESTS PERFORMED IAW MM.
